# SDR ASOA201000559

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BETWEEN S17 RT & LT HAS CORROSION IN SEVERAL PLACES AND ON THE FWD ENDS OF THE LT & RT BEAMS CONTINUATION OF JOB 7106711 OP 207. KJ161732 4/5/10.  INSTALLED LT + RT 280 CROSSBEAM IN REF IS670531100026 SB 670BA-53-026. (CLOSED)
